International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 725-732
Unique isometric immersion into hyperbolic space
Mathematics Department, Faculty of Science, Tanta University, Egypt
Received 6 February 1992; Revised 24 August 1992
Copyright © 1993 M. Beltagy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A result concerning equivalence of isometric immersions with related Gauss maps
into hyperbolic space has been established.